# SDR DALA2021020500679

- Difficulty date: February 5, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 60,650 hours, 26,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Emer Flr Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG 1723101 DURING INSPECTION FOUND EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE.  FOUND 11D SEAT TRIM BROKEN ON AISLE SIDE.  R & R TRIM, R & R EMERGENCY LIGHT SHROUD.  OPS CK OK.  REF B-737 AMM 25-27.
